Alert archive / Illinois / Flash Flood Warnings in 2025
Flash Flood Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Apr 4, 2025, 7:08 PM CDT for 4 counties in Illinois. It was in force for 7 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 7:08 PM CDT (00:08 UTC)
- Expired
- Apr 5, 2025, 2:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Marion County, IL
The radar
The St Louis radar (KLSX), 116 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:11 PM CDT | FLASH FLOOD | 1 Nw Sandoval, IL | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
| Apr 4, 8:23 PM CDT | FLOOD | 1 Wsw Salem, IL | Cars floating down West Main Street. |
| Apr 4, 9:03 PM CDT | FLASH FLOOD | Centralia, IL | Water up to 4 to 5 feet high along Locust Street in Centralia near a major production facility. |
| Apr 4, 9:47 PM CDT | FLOOD | 1 Nw Sandoval, IL | Report from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding. |
| Apr 4, 11:45 PM CDT | FLASH FLOOD | 1 Nne Salem, IL | A majority of main routes in and out of Salem are inundated with water and closed. The reservoir overflow channel has been topped, with water flowing into the town park and inundating homes to the south. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 832 m²/s²
- 0-3 km storm-relative helicity
- 1207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
149
WGUS53 KLSX 050008
FFWLSX
ILC005-027-051-121-050515-
/O.NEW.KLSX.FF.W.0010.250405T0008Z-250405T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
708 PM CDT Fri Apr 4 2025
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Southeastern Bond County in south central Illinois...
Clinton County in south central Illinois...
Southeastern Fayette County in south central Illinois...
Marion County in south central Illinois...
* Until 1215 AM CDT.
* At 708 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Centralia, Salem, Vandalia, Breese, Carlyle, St. Elmo, Sandoval,
Germantown, Albers, Wamac, Central City, Odin, Beckemeyer,
Kinmundy, Brownstown, Irvington, Patoka, Tamalco, Farina and Omega.
This includes the following State Parks...
Carlyle Lake Recreational Area.
This includes the following highways...
Interstate 64 in Illinois near exit 34.
Interstate 70 in Illinois between exits 68 and 76.
Interstate 57 in Illinois between exits 109 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3850 8971 3916 8881 3891 8881 3891 8869
3848 8870 3847 8914 3850 8914 3851 8930
3852 8935 3850 8937 3849 8941 3850 8943
3847 8948 3848 8957 3847 8961 3846 8963
3845 8963 3844 8967 3843 8967 3842 8970
FLASH FLOOD...RADAR INDICATED
$$
Walsh3 follow-up statements
671
WGUS73 KLSX 050123
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
823 PM CDT Fri Apr 4 2025
ILC005-027-051-121-050515-
/O.CON.KLSX.FF.W.0010.000000T0000Z-250405T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bond IL-Clinton IL-Fayette IL-Marion IL-
823 PM CDT Fri Apr 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT SATURDAY
FOR SOUTHEASTERN BOND, CLINTON, SOUTHEASTERN FAYETTE AND MARION
COUNTIES IN SOUTH CENTRAL ILLINOIS...
At 823 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 4 inches of rain have fallen. Additional rainfall amounts up to
1 inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Centralia, Salem, Vandalia, Breese, Carlyle, St. Elmo, Sandoval,
Germantown, Albers, Wamac, Central City, Odin, Beckemeyer,
Kinmundy, Brownstown, Irvington, Patoka, Tamalco, Farina and Omega.
This includes the following State Parks...
Carlyle Lake Recreational Area.
This includes the following highways...
Interstate 64 in Illinois near exit 34.
Interstate 70 in Illinois between exits 68 and 76.
Interstate 57 in Illinois between exits 109 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3850 8971 3916 8881 3891 8881 3891 8869
3848 8870 3847 8914 3850 8914 3851 8930
3852 8935 3850 8937 3849 8941 3850 8943
3847 8948 3848 8957 3847 8961 3846 8963
3845 8963 3844 8967 3843 8967 3842 8970
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Walsh721
WGUS53 KLSX 050501
FFWLSX
ILC005-027-051-121-050715-
/O.EXT.KLSX.FF.W.0010.000000T0000Z-250405T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1201 AM CDT Sat Apr 5 2025
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Southeastern Bond County in south central Illinois...
Clinton County in south central Illinois...
Southeastern Fayette County in south central Illinois...
Marion County in south central Illinois...
* Until 215 AM CDT.
* At 1201 AM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 3 and 5
inches of rain have fallen. Additional rainfall amounts up to 1
inch are possible in the warned area. Flash flooding is already
occurring, especially around Salem.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Centralia, Salem, Vandalia, Breese, Carlyle, St. Elmo, Sandoval,
Germantown, Albers, Wamac, Central City, Odin, Beckemeyer,
Kinmundy, Brownstown, Irvington, Patoka, Tamalco, Farina and Omega.
This includes the following State Parks...
Carlyle Lake Recreational Area.
This includes the following highways...
Interstate 64 in Illinois near exit 34.
Interstate 70 in Illinois between exits 68 and 76.
Interstate 57 in Illinois between exits 109 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3850 8971 3916 8881 3891 8881 3891 8869
3848 8870 3847 8914 3850 8914 3851 8930
3852 8935 3850 8937 3849 8941 3850 8943
3847 8948 3848 8957 3847 8961 3846 8963
3845 8963 3844 8967 3843 8967 3842 8970
FLASH FLOOD...OBSERVED
$$
Elmore234
WGUS73 KLSX 050711
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
211 AM CDT Sat Apr 5 2025
ILC005-027-051-121-050721-
/O.EXP.KLSX.FF.W.0010.000000T0000Z-250405T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bond IL-Clinton IL-Fayette IL-Marion IL-
211 AM CDT Sat Apr 5 2025
...FLASH FLOOD WARNING AT 215 AM CDT EARLY THIS MORNING FOR
SOUTHEASTERN BOND, CLINTON, SOUTHEASTERN FAYETTE AND MARION COUNTIES
IN SOUTH CENTRAL ILLINOIS HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3850 8971 3916 8881 3891 8881 3891 8869
3848 8870 3847 8914 3850 8914 3851 8930
3852 8935 3850 8937 3849 8941 3850 8943
3847 8948 3848 8957 3847 8961 3846 8963
3845 8963 3844 8967 3843 8967 3842 8970
$$
ElmoreWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:23 PM CDT, 45 minutes earlier. Its key messages:
- A round of showers and thunderstorms moves through the region this evening. A few storms could be severe while heavy rainfall and flooding continue to be threats as well.
- The heavier rain and storms end early this evening. More cold rain is expected on Saturday, but it will not be heavy enough to cause additional flooding.
- Cool conditions continue through at least the first half of next week. Freezing temperatures are likely early in the week.
Area forecast discussion, Apr 4, 6:23 PM CDT, 45 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
623 PM CDT Fri Apr 4 2025
.KEY MESSAGES...
- A round of showers and thunderstorms moves through the region
this evening. A few storms could be severe while heavy
rainfall and flooding continue to be threats as well.
- The heavier rain and storms end early this evening. More cold
rain is expected on Saturday, but it will not be heavy enough
to cause additional flooding.
- Cool conditions continue through at least the first half of next
week. Freezing temperatures are likely early in the week.
&&
.SHORT TERM... (Through Late Saturday Night)
Issued at 231 PM CDT Fri Apr 4 2025
Our recent cold front settled well to the south of our area, but is
lifting back north as a warm front this afternoon in response to the
next wave of low pressure moving out of the Southern Plains. Our
area has been solidly north of the front in cool, rainy conditions
today. As the wave moves east this evening it will pull another
surge of moisture up and over the front leading to one final round
of showers and thunderstorms along and ahead of a cold front. These
will be almost entirely elevated in nature above that cold surface
air mass. Thus any severe weather threat will be primarily limited
to large hail if enough instability can be achieved. South of the
warm front in the warm sector, surface based instability and
significant directional shear is leading to a much greater threat
for tornadoes. If this warm front pushes far enough north then the
far southern fringes of our forecast area could get in on this
threat. However, this is looking increasingly less likely as
continued rain north of the front has reinforced the stable low
level air mass making it more difficult for the surface warm front
to make much progress northward.
Despite the stable low levels, a very moist air mass advected in
aloft will lead to the potential for heavy rain in areas with
thunderstorms this evening. Thankfully the front looks fairly
progressive in nature, so the total duration of heavy rainfall at
any one location is likely to be somewhat limited. A swath of an
additional 1 to 3 inches is most likely, although areas which see a
slower progression of the line of storms could see in excess of 4
inches. It's the heavier rates in the convection which will lead to
the greatest threat for flash flooding, although we continue to be
concerned about the overall total rainfall across the region leading
to significant rises on area rivers. Flooding remains likely on many
rivers especially in the Meramec and Kaskaskia River Basins where
most river forecast points are already under Flood Warnings. The
larger rivers (Missouri and Mississippi) upstream of St Louis are
not expected to see flooding.
Kimble
&&
.LONG TERM... (Sunday through Next Friday)
Issued at 231 PM CDT Fri Apr 4 2025
As the cold core of the trough slides northeast through our region
late Saturday night and Sunday morning, we'll see the last batch of
light precipitation sliding through the region. I say precipitation
because temperatures aloft with that cold core low will be cold
enough to produce snow. Surface temperatures will be milder, but
dewpoints falling into the 20s suggest that with evaporative
cooling we could cool cold enough to see some snowflakes reach the
surface. It's not expected to be impactful considering warm
ground, light precipitation rates, and temperatures near or just
above freezing. But it is worth noting that 20 to 60 percent of
00Z ensemble guidance does produce at least some snow. The impacts
from this snow are going to be considerably greater further
upstream to our southwest where the Texas Panhandle and into
Oklahoma see a better chance for accumulation. This is in part due
to elevation (it's considerably higher elevation out that way)
but also because the cold core low will be weakening as it moves
northeast and gets absorbed by the northern stream trough over the
Great Lakes.
Sunday's potential snowflakes set the mood for the new air mass.
It's going to be cold for the first half of the week with
temperatures some 10 to 15 degrees below normal. While some sun
Monday and Tuesday will allow daytime temperatures to rise into the
50s and potentially near 60, the dry air mass will cool efficiently
at night. While there is the potential for freezing temperatures
both Sunday night and Monday night, the greatest potential is Monday
night when surface high pressure builds in from the north. This
gives us our best shot at clear, calm conditions and ideal overnight
cooling. There's some uncertainty on this, though, as some guidance
has the center of the surface high moving over our area and others
have it moving a bit to our east. NBM probability for subfreezing
low temperatures Tuesday morning have increased relative to the last
forecast (ranging from 60 to 90 percent), with the greatest
potential in the north and east reflecting some of that uncertainty
on the positioning of the surface high. The St Louis urban
environment has the greatest potential to remain above freezing.
We get at least a couple of days of dry weather next week, but rain
chances do return around midweek. Guidance has come into some
agreement on the timing of the next trough (Wednesday or Wednesday
night) dropping in via the broader northwest flow, but there's
greater variability in how deep this trough is. Gulf moisture will
remain well cut off to our south, so precipitation amounts with this
one will be pretty light. Once this trough moves through, though, it
will open us up to ridging moving in from the west and thus warmer
temperatures. However there is some uncertainty on the amount of
cold air pulled southward behind Wednesday's trough and thus how
long it takes the ridge to overcome that. This is reflected in the
larger interquartile ranges on NBM temperatures from Wednesday
onward. Once the warmth does return, we'll be headed back to the 70s
and 80s with at least a few more days of dry weather during the warm
up.
Kimble
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 615 PM CDT Fri Apr 4 2025
Showers and thunderstorms will continue to impact the metro
terminals and will do so through about midnight. Prevailing
visibilities will be MVFR, but look for IFR conditions in
thunderstorms with heavier downpours. For KCOU/KJEF/KUIN, some
light rain is expected for another couple of hours. There may be
some MVFR visibilities with fog that lingers for at least a few
hours after the rain. IFR ceilings will continue through the
period before slowly improving from northwest to southeast very
late tonight through the day on Saturday. Another round of rain is
forecast to move into the region on Saturday, mainly after midday.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Saturday night for Crawford MO-Franklin
MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint
Charles MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Washington MO.
IL...Flood Watch through late Saturday night for Bond IL-Clinton IL-
Fayette IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-
Monroe IL-Montgomery IL-Randolph IL-Saint Clair IL-
Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 4, 4:25 AM CDT, 14 hours 43 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 425 AM CDT Fri Apr 4 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-050930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 425 AM CDT Fri Apr 4 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are expected across portions of the area today and tonight. A few thunderstorms could be severe this afternoon and evening with large hail the primary threat. However, there is a conditional threat of tornadoes and damaging winds in southeastern Missouri and southwestern Illinois. Periods of thunderstorms will heavy rainfall are expected to persist, with the greatest chance of flash flooding this evening into early overnight in across southeastern Missouri and southwestern Illinois. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Moderate to major river flooding is possible as a result of heavy rainfall. There is a slight chance of thunderstorms Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Apr 4, 6:47 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
647 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM Flash Flood Farmington 37.79N 90.43W
04/04/2025 St. Francois MO Trained Spotter
6 inches of standing water on Maple Street.
&&
LSJLocal storm report, Apr 4, 6:49 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
649 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM Flash Flood 2 ESE Belgrade 37.78N 90.81W
04/04/2025 Washington MO Trained Spotter
Dent Branch of Big River is swiftly running
over Highway C where a bridge crosses the
road.
&&
LSJLocal storm report, Apr 4, 6:54 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
654 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM Flood 1 WNW Black Jack 38.81N 90.29W
04/04/2025 St. Louis MO Emergency Mngr
Cold Water Creek is out of its banks in
Hazelwood.
&&
LSJLocal storm report, Apr 4, 6:59 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
659 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM Flash Flood 2 NW Hazelwood 38.79N 90.38W
04/04/2025 St. Louis MO Emergency Mngr
Hazelwood Civic Center east on Dunn Road has
flood water in its parking garage from Cold
Water Creek.
&&
LSJLocal storm report, Apr 4, 7:04 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
704 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Flash Flood 5 SE Blackwell 37.99N 90.57W
04/04/2025 St. Francois MO 911 Call Center
Water rescue in unnamed location northern St
Francois County.
&&
LSJLocal storm report, Apr 4, 7:05 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
705 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Flood 1 SE Mitchell 38.76N 90.07W
04/04/2025 Madison IL Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:23 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Montgomery | 90 min |
| Apr 4, 8:50 PM CDT | Areal Flood Warning | LSX | Calhoun, Jersey, Saint Clair | 6 hr |
| Apr 4, 8:55 PM CDT | Areal Flood Warning | LSX | Bond, Fayette, Greene, Jersey, Macoupin, Madison and 1 more | 6 hr |
| Apr 5, 1:34 AM CDT | Areal Flood Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 5 hr |
| Apr 5, 2:11 AM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Marion | 5 hr |
| Apr 5, 11:29 AM CDT | River Flood Warning | LSX | Monroe, Saint Clair | 8 days |
| Apr 5, 12:43 PM CDT | River Flood Warning | LSX | Jackson, Randolph | 47 hr |
Nearby
Flash Flood Warnings in Illinois, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.